# SDR DHL2007806526

- Difficulty date: March 30, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488941
- Condition: Delaminated
- Location: Lt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER PANEL EXTERNAL SKIN DELAMINATED (STA XA 507.000 - 566.000).  REMOVED DELAMINATED T/E UPPER PANEL (STA XA 507.000 - 566.000) IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW T/E PANEL IAW SRM 51-3-0, SRM 51-3-1 PG 2A.
